# SDR QXEA200500986

- Difficulty date: April 11, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 18,020 hours, 25,742 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Connector
- Condition: Dirty
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 2 STANDBY PUMP HOT LIGHT BEGAN CYCLING AND THEN CAME ON STEADY.  PERFORMED NR 2 STANDBY PUMP HOT CHECKLIST AND LIGHT EXTINGUISHED APPROX A MINUTE.  OPERATED NORMALLY FOR REMAINDER OF FLIGHT.  MX CLEANED CONNECTOR ON NR 2 STANDBY PUMP.  GROUND RAN ACFT AND CYCLED APPLICABLE HYDRAULIC SYSTEM USING NR 2 STANDBY PUMP.  LIGHT REMAINED EXTINGUISHED. NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED. ACFT RETURNED TO SERVICE.
